# SDR 20000502SH006

- Difficulty date: February 25, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Housing
- Part number: 654458211
- Condition: Cracked
- Location: Master Cylinder
- Component: Sov Mod Pack, Boeing
- Component part number: 65445815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED THROUGH INTERNAL PORT THAT SUPPLIES THE HYDRAULIC FLUID TO THE LARGE BORES.  POSSIBLE CAUSE:  HOUSING ASSY HAS BEEN NOTED TO HAVE A HISTORY OF CRACKING IN THIS AREA.  WEAK AREA OF HOUSING DUE TO DESIGN OF MANUFACTURING PROCESS.  (X)
